# SDR HNAA2017082400465

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145
- Aircraft serial: 145124
- Aircraft time: 42,029 hours, 38,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON HINGE OF MAIN SERVICE DOOR IS NOT ILLUMINATING.  REMOVED AND REPLACED MAIN SERVICE DOOR LIGHT ASSY IAW AMM 33-50-10-000-801-A/400-801-A. OPS CHECKED GOOD.
